# SDR AALA961798

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141N5131
- Condition: Gouged
- Location: Bs 412-419
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM AT STA 412 TO STA 419 AT RBL 45 HAS GOUGE BLENDED.  MATERIAL REMAINING IS BEYOND SRM ALLOWABLE LIMITS.  REPAIR PER MRB 757-1025.  TST:  15,026.39 HOURS.  CYCLES, 5,412.  (X)
